# SDR BAGA2024122400004

- Difficulty date: December 4, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N206BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55143
- Aircraft time: 7,381 hours, 2,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: C01342310
- Condition: Corroded
- Location: Zone 100
- Part time: 7,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR WASTE ACCESS CUTOUT AT FR 75 FOUND CORROSION. PERFORMED REPAIR.
